Strong laws for Lp norms of empirical and related processes

István Berkes, Lajos Horvath, Q.M. Shao, J. Steinebach

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)35-69
JournalPeriodica mathematica Hungarica
Volume41
Publication statusPublished - 2000

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Berkes, I., Horvath, L., Shao, Q. M., & Steinebach, J. (2000). Strong laws for Lp norms of empirical and related processes. Periodica mathematica Hungarica, 41, 35-69.